MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300263
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that product leaked from the hypoint ndl22ga1-1/2in tw syringe during use.The following information was provided by the initial reporter: "the reporter claims that he/she could not remove the thick needle from the syringe and the product leaked out from the syringe".
 
Additional Manufacturer Narrative
H6: investigation summary: the customer issued a complaint for difficult to remove detected during use.No samples were provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint met all acceptable quality levels (aql¿s), were manufactured and released according to applicable procedures and specifications.
 
Event or Problem Description
It was reported that product leaked from the hypoint ndl22ga1-1/2in tw syringe during use.The following information was provided by the initial reporter: "the reporter claims that he/she could not remove the thick needle from the syringe and the product leaked out from the syringe.".

Brand Name
HYPOINT NDL22GA1-1/2IN TW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11603284
Report Number8041187-2021-00238
Device Sequence Number3599663
Product Code FMI
UDI-Device Identifier00382903002634
UDI-Public00382903002634
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2024
Device Model Number300263
Device Catalogue Number300263
Device Lot Number9287090
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1